# SDR ASAA0873669

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 31,287 hours, 13,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 571411
- Condition: Dirty
- Location: L1 Door
- Component: Door
- Component part number: 141A61503
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HOLD OPEN LATCH WILL NOT UNLOCK.  CLEANED AND LUBED L1 DOOR HOLD OPEN LATCH, OPS CHECK GOOD.
